# SDR IPXA09855501

- Difficulty date: January 23, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 57053346
- Condition: Misrepaired
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-W4-4, RT WING, AILERON LOWER SKIN EXT DOUBLER STA 552 DOES NOT CORRELATE TO A SRM. STA XA552.  ACCOMPLISHED REPAIR PER TIMCO REO-G12611 REV D, AND UPS EO DC8-5720-3 3066A.
